Unfitted finite element methods using bulk meshes for surface partial differential equations

This is the latest version of this eprint.

Deckelnick, K, Elliott, CM and Ranner, T (2014) Unfitted finite element methods using bulk meshes for surface partial differential equations. SIAM Journal on Numerical Analysis, 52 (4). 2137 - 2162. ISSN 1095-7170

Abstract

Metadata

Authors/Creators:
  • Deckelnick, K
  • Elliott, CM
  • Ranner, T
Copyright, Publisher and Additional Information: © 2014 Society for Industrial and Applied Mathematics. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Unfitted finite elements; cut cells; error analysis; narrow band; sharp interface; elliptic and parabolic surface equations
Dates:
  • Published: 19 August 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Oct 2014 09:04
Last Modified: 23 Oct 2014 09:04
Published Version: http://dx.doi.org/10.1137/130948641
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/130948641

Available Versions of this Item

Share / Export

Statistics